The computable dimension of trees of infinite height

Journal of Symbolic Logic 70 (1):111-141 (2005)
We prove that no computable tree of infinite height is computably categorical, and indeed that all such trees have computable dimension ω. Moreover, this dimension is effectively ω, in the sense that given any effective listing of computable presentations of the same tree, we can effectively find another computable presentation of it which is not computably isomorphic to any of the presentations on the list
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Similar books and articles
    Michael Moses (2010). The Block Relation in Computable Linear Orders. Notre Dame Journal of Formal Logic 52 (3):289-305.
    Jeremy Avigad (2012). Uncomputably Noisy Ergodic Limits. Notre Dame Journal of Formal Logic 53 (3):347-350.
    Samuel Alexander (2006). Formulas for Computable and Non-Computable Functions. Rose-Hulman Undergraduate Mathematics Journal 7 (2).

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads


    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.